# SDR NACA2024080500001

- Difficulty date: August 5, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,647 hours, 20,870 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, ATTEMPTED THREE STARTS. REMOVED ECU, CLEANED CONNECTOR, REINSTALLED ECU OPS NORMAL IAW AMM 49-11-00
